ST elevation in inferior derivation, coronary ectasia, and slow coronary flow following ceftriaxone use


ILGENLI T. F. , Acikalin A., Turkmen S., Avci A., Akpinar O.

AMERICAN JOURNAL OF EMERGENCY MEDICINE, cilt.30, 2012 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 30 Konu: 8
  • Basım Tarihi: 2012
  • Doi Numarası: 10.1016/j.ajem.2011.08.004
  • Dergi Adı: AMERICAN JOURNAL OF EMERGENCY MEDICINE

Özet

A 24-year-old male patient presented with acute coronary syndrome with ST elevation following an allergic reaction to ceftriaxone. A coronary angiogram revealed ectasia and slow coronary flow in the right coronary artery, whereas the left coronary system was found to be normal. The patient was transferred to the coronary intensive care unit and given steroids, antihistamines, acetylsalicylic acid, clopidogrel, low-molecular weight heparin, and diltiazem. In this case study, we presented acute coronary events following an allergic reaction to ceftriaxone.